# SDR SWAA2024080823597

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 77,357 hours, 46,084 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

#2 ENGINE FAILURE (FO SIDE) AT FL 360 AND 075 MACH. MODERATE VIBRATION OF AIRCRAFT COMBINED WITH ROLLBACK OF N1. ENGINE SHUT DOWN PER QRH<[01] COMPLIED WITH FIM TASK 71-05-TASK 805 UP TO STEP E9; HMU REPLACEMENT. NO DEFECTS FOUND ON ALL STEPS INCLUDING BORORSCOPE INSPECTION.
